RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 191, Pages 118–129 (Mi tm1568)  

On limit theorems for Weyl multiple trigonometric sums

Ya. G. Sinai


Full text: PDF file (1480 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1992, 191, 131–143

Bibliographic databases:

UDC: 517.521

Citation: Ya. G. Sinai, “On limit theorems for Weyl multiple trigonometric sums”, Statistical mechanics and the theory of dynamical systems, Collection of papers. Dedicated to Academician N. N. Bogolyubov on his 80th birthday, Trudy Mat. Inst. Steklov., 191, Nauka, Moscow, 1989, 118–129; Proc. Steklov Inst. Math., 191 (1992), 131–143

Citation in format AMSBIB
\Bibitem{Sin89}
\by Ya.~G.~Sinai
\paper On limit theorems for Weyl multiple trigonometric sums
\inbook Statistical mechanics and the theory of dynamical systems
\bookinfo Collection of papers. Dedicated to Academician N.\,N.~Bogolyubov on his 80th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 191
\pages 118--129
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1029044}
\zmath{https://zbmath.org/?q=an:0925.11039}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1992
\vol 191
\pages 131--143


Linking options:
  • http://mi.mathnet.ru/eng/tm1568
  • http://mi.mathnet.ru/eng/tm/v191/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:252
    Full text:87

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019